# SDR SWAA2021040212353

- Difficulty date: February 5, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 49,742 hours, 26,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT #010; CABIN FLOOR PANEL 242AF HAS SEVERAL DENTS; UPPER SURFACE. / REPAIRED UPPER SURFACE PLY ON FLOORBOARD 242AF IAW SRM 53-00-50-2R-1; PG'S 1;2; & FOUND DENTS 3EA TO BE WITHIN LIMITS IAW SRM 53-00-1A-1; PG 2; ITEMS C (1;2;3) A05073; A10203
